Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    Missed tablet and had unprotected sex, nausea, vomiting, headaches, sore boobs. Pregnant?

Hi,

I have been on the Ginet 84 pill for about 6 months now. I forgot to take my pill on two occasions and when i did remember to take a pill it had already been 24hrs. I have also had unprotected sex during this time period. I am currently experiencing nausea, vomiting, headaches, sore/heavier boobs and extreme tiredness, is there a possibility i could be pregnant or am i just experiencing side effects from missing the pill?
Thu, 3 Oct 2013
Report Abuse
Pediatrician 's  Response
Hi,
Thank you for asking question on health care magic
the symptoms you stated are the side effects of the pill itself
may be also morning sickness
better wait
if the next period does not start in due time and delayed for 1-2 weeks or
the symptoms increase in severity
get a pregnancy test done or consult an obstetrician
Hope this answer will serve your purpose
Take care
Dr.M.V.Subrahmanyam MD;DCH
Associate professor of pediatrics
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

About a month ago I went to the doctor they told me I had crystals in my urine. So the doctor hasn t contacted since then and for about two weeks I...

Recent questions on  Ginet 84

doctor1 MD

Hi, I am going off the Ginet 84 pill after about 7 years as I no longer feel I need it for contraception and my skin is near perfect. I am having...

doctor1 MD

i was taking Ginet 84 contraceptive pill and was taking the yellow pillls to stop my period but they didnt work, i started getting bleeding,...

doctor1 MD

Hi, I am taking Ginet 84 (to ease PMT and period pain ) and Effexor (for depression ). I do feel less depressed but I have no motivation to do...

doctor1 MD

Hi, girlfriend has been waiting to have her period for 3 days now after coming off the Ginet 84 pill. We have had sex a few times all time whilst...

doctor1 MD

Hi,

I have been on the Ginet 84 pill for about 6 months now. I forgot to take my pill on two occasions and when i did remember to take a pill it...